Timetable

Please note: all dates are in British Summer Time (UTC+1).

If you are not able to attend a workshop, you will still be able to watch the recorded versions online. We will send the links to these in an email after the event.

This year’s event is different from former ones in many ways – one of them is, that it will happen on two dates. On 25 July we will have the main workshops held by our speakers where they teach us about their topics. Over the week ahead, we practice at home and write down any questions, and then, on the 1 August we will ask those questions from the speakers during their Q&A sessions. How cool is that!

Over the week between the two events, we will also have an Instagram challenge running, with a lovely prize for the winner.


Saturday 25th July 2020 – Main Workshops

9:45 Welcome
10-11 am Maria Macontre
11:15-12:15 Andrea Aste
30 minute tea break
12:45-13:45 Cilla Conway

Lunch break 13:45-15:00

15:00-16:00 Sasha Graham
16:15-17:15 Melissa Cynova
30 minute tea break
17:45-18:45 Benebell Wen
18:45-19:00 Roundup

Schedule for Saturday 1st August 2020 – Q&A Sessions

9:45 Welcome

10-10.30 Maria Macontre
10.45-11:15 Andrea Aste
30 minute tea break
11:45-12:15 Cilla Conway
12.30- Raffle

lunch break 13:00-15:00

15:00-15:30 Sasha Graham
15:45-16:15 Melissa Cynova
30 minute tea break
16:45-17:15 Special Game of Thrones Tarot Auction
17:15-17:45 Benebell Wen
18:00 Conclusion

You will find the details of each of the workshops offered by our Speakers here.